MathSciNet Relay Station
MathSciNet bibliographic data
MR2598880 35Q55
Burq, Nicolas; Gérard, Patrick; Tzvetkov, Nikolay High frequency solutions of the nonlinear Schrödinger equation on surfaces. Quart. Appl. Math. 68 (2010), no. 1, 61–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement